# SDR DJFA2011033

- Difficulty date: July 10, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500032
- Aircraft time: 232 hours, 158 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 50536910403
- Condition: Cracked
- Location: Inlet
- Part time: 232 hours, 158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECURRING INSP OF ENGINE INLETS,  ADDITIONAL CRACKS AND MISSING/DAMAGED FASTENERS WERE FOUND ON THE RT ENGINE INLET.  THE FASTENERS WERE REPLACED.  ADDITIONAL C/A REQUIRE THE REPLACEMENT OF THE INLET WITH A -405 UNIT; IN THE MEAN TIME, THE ACFT MFG HAS DETERMINED THAT THE DAMAGE IS ACCEPTABLE AND HAS ALLOWED THE INLET TO CONTINUE IN SERVICE WITH ADDITIONAL PERIODIC INSP  REQUIREMENTS.  THE INLET WILL BE REPLACED AT A LATER DATE.
